Rash with high dose resveratrol? - AnabolicMinds.com

Rash with high dose resveratrol?

  1. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10344

    Reputation

    Question Rash with high dose resveratrol?


    The first time I used a high dose resveratrol product designed for PCT I developed a skin rash in my chest area....precisely where you'd expect to see an adverse reaction if this is actually working as a SERM.

    At the time, I basically attributed it to a fluke, put some topical itch creme on and it went away....didn't think about it again.

    Now, I'm take a cycle of 6-OXO Extreme and have experienced the exact same skin rash.

    Is it just me or are ther others with the same problem?

  2. Board Sponsor
    DAdams91982's Avatar
    Join Date
    Mar 2004
    Age
    32
    Posts
    7,407
    Rep Power
    700731

    Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation Reputation

    It's just you!

    /filler
    The Historic PES Legend
  3. AI Sports Nutrition
    A_I_Sports_Nutrition's Avatar
    Join Date
    Sep 2007
    Posts
    12,581
    Rep Power
    6934

    Reputation

    Quote Originally Posted by yeahright View Post
    The first time I used a high dose resveratrol product designed for PCT I developed a skin rash in my chest area....precisely where you'd expect to see an adverse reaction if this is actually working as a SERM.

    At the time, I basically attributed it to a fluke, put some topical itch creme on and it went away....didn't think about it again.

    Now, I'm take a cycle of 6-OXO Extreme and have experienced the exact same skin rash.

    Is it just me or are ther others with the same problem?
    What product did you take that contained the resveratrol?
    Ask me for samples of the new RecoverPRO and Maniac. 3Z is coming July 1st Facebook for more info and maybe a great deal on it coming.
    http://twitter.com/#!/TeamAISports
    http://www.facebook.com/AISportsNutrition
    •   
       

  4. Senior Member
    ABNRanger's Avatar
    Stats
    6'1"  200 lbs.
    Join Date
    Sep 2008
    Age
    47
    Posts
    1,277
    Rep Power
    15970

    Reputation

    When I got on reversitol, I got some mild pimples on my chest as well. They went away after a few days. From what I read rash or pimples are usually some of the side effects.
  5. AI Sports Nutrition
    A_I_Sports_Nutrition's Avatar
    Join Date
    Sep 2007
    Posts
    12,581
    Rep Power
    6934

    Reputation

    Quote Originally Posted by ABNRanger View Post
    When I got on reversitol, I got some mild pimples on my chest as well. They went away after a few days. From what I read rash or pimples are usually some of the side effects.
    There are 2 pctproducts that contain resveratrol I am trying to find out which one it is. It almost sounds like where he also had a problem with 6 oxo extreme it may be the AI and Resversitol has 2 of them our Post Cycle Support does not have any AI's but does contain Trans-Resveratrol.
    Ask me for samples of the new RecoverPRO and Maniac. 3Z is coming July 1st Facebook for more info and maybe a great deal on it coming.
    http://twitter.com/#!/TeamAISports
    http://www.facebook.com/AISportsNutrition
  6. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10344

    Reputation

    The first product was AI's Post Cycle Support. At the time, I just assumed coincidence...didn't attribute causality.

    The second product is 6-OXO Extreme.

    I've used 6-OXO before without issues. I've also used low doses of resveratrol for a couple years now as a general health supplement.

    It appears that high doses cause this reaction in me. Odd but there you have it. Since both times the rash was confined to the chest area, I guess that does provide some confirmation that high doses do act where there are concentrations of estrogen receptors.
  7. AI Sports Nutrition
    A_I_Sports_Nutrition's Avatar
    Join Date
    Sep 2007
    Posts
    12,581
    Rep Power
    6934

    Reputation

    Quote Originally Posted by yeahright View Post
    The first product was AI's Post Cycle Support. At the time, I just assumed coincidence...didn't attribute causality.

    The second product is 6-OXO Extreme.

    I've used 6-OXO before without issues. I've also used low doses of resveratrol for a couple years now as a general health supplement.

    It appears that high doses cause this reaction in me. Odd but there you have it. Since both times the rash was confined to the chest area, I guess that does provide some confirmation that high doses do act where there are concentrations of estrogen receptors.
    Wow that is the 1st I have heard of that. It does go away with treatment correct?
    Ask me for samples of the new RecoverPRO and Maniac. 3Z is coming July 1st Facebook for more info and maybe a great deal on it coming.
    http://twitter.com/#!/TeamAISports
    http://www.facebook.com/AISportsNutrition
  8. New Member
    aquanutz's Avatar
    Join Date
    Mar 2006
    Posts
    369
    Rep Power
    288

    Reputation

    When I was taking 1200mg of straight Trans-Res a day the only side effect I had was MASSIVE dumps in the morning. I'm talking like just the unholiest of unholies...
  9. AI Sports Nutrition
    A_I_Sports_Nutrition's Avatar
    Join Date
    Sep 2007
    Posts
    12,581
    Rep Power
    6934

    Reputation

    Quote Originally Posted by aquanutz View Post
    When I was taking 1200mg of straight Trans-Res a day the only side effect I had was MASSIVE dumps in the morning. I'm talking like just the unholiest of unholies...
    Must be the antioxidants purging your system LOL.
    Ask me for samples of the new RecoverPRO and Maniac. 3Z is coming July 1st Facebook for more info and maybe a great deal on it coming.
    http://twitter.com/#!/TeamAISports
    http://www.facebook.com/AISportsNutrition
  10. New Member
    aquanutz's Avatar
    Join Date
    Mar 2006
    Posts
    369
    Rep Power
    288

    Reputation

    Quote Originally Posted by pembroke3355 View Post
    Must be the antioxidants purging your system LOL.
    and purge they did.
  11. AI Sports Nutrition
    A_I_Sports_Nutrition's Avatar
    Join Date
    Sep 2007
    Posts
    12,581
    Rep Power
    6934

    Reputation

    Quote Originally Posted by aquanutz View Post
    and purge they did.

    LMAO
    Ask me for samples of the new RecoverPRO and Maniac. 3Z is coming July 1st Facebook for more info and maybe a great deal on it coming.
    http://twitter.com/#!/TeamAISports
    http://www.facebook.com/AISportsNutrition
  12. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10344

    Reputation

    Quote Originally Posted by pembroke3355 View Post
    Wow that is the 1st I have heard of that. It does go away with treatment correct?
    The first time it went away but I started using a cortizone creme and stopped taking the AI product about the same time....rash went away after about a week.

    This time I ceased taking the 6OXO Extreme two days ago (once I figured out the coincidence) - no creme - rash is still here. I'm going to see if it disappears along the same timeline.

    The rash is red, blotchy and itchy....confined to the chest area although I do have a more generalized itchiness on my whole body.
  •   

      
     

Similar Forum Threads

  1. MEGA dose Resveratrol?
    By steve777 in forum Supplements
    Replies: 8
    Last Post: 11-05-2009, 04:17 AM
  2. short low dose mdrol vs long high dose pplex cycle
    By bigzach1234 in forum Anabolics
    Replies: 14
    Last Post: 10-30-2009, 01:25 AM
  3. First Dose 1-Andro Nasty Itchy Rash!
    By Thor Hammer in forum Advanced Muscle Science
    Replies: 3
    Last Post: 08-06-2009, 08:17 PM
  4. A high dose of 4AD...
    By BigVrunga in forum Anabolics
    Replies: 9
    Last Post: 03-02-2003, 09:17 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in